# SDR CHQA20140317087

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 33,560 hours, 27,618 cycles
- Engine: Rroyce AE3007C1
- Engine time: 25,357 hours, 21,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED AN ENG 2 THRUST REVERSER DISAGREE MSG DURING CLIMB OUT.  THE CREW SHUT DOWN THE NR 2 ENG AS A PRECAUTION, DECLARED EMERGENCY & RETURNED TO FIELD.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX DEFERRED ENG 2 THRUST REVERSER.  THE DEFERRAL WAS CLEARED ON 3/19/2014 BY ADJUSTING A THE GAP ON THE RT NR 1 WEIGHT ON WHEELS PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
